Alert archive / Texas / Small Craft Advisories in 2017
Small Craft Advisory 4, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this small craft advisory at Jan 6, 2017, 9:17 PM CST. It took effect at Jan 7, 2017, 6:00 AM CST. It was in force for 13 hr.
The area
The counties it named.
The facts
- Issued
- Jan 6, 2017, 9:17 PM CST (03:17 UTC)
- In effect from
- Jan 7, 2017, 6:00 AM CST
- Expired
- Jan 7, 2017, 7:00 PM CST
- In force
- 13 hr
- Issued by
- NWS Corpus Christi, TX
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this small craft advisory went out at Jan 6, 9:12 PM CST, 5 minutes earlier.
Area forecast discussion, Jan 6, 9:12 PM CST, 5 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Corpus Christi TX
912 PM CST Fri Jan 6 2017
.DISCUSSION...Made adjustments to timing of clearing skies this
evening. Clear skies will reach the coast by 05Z. Did not make any
changes to the current headlines for Freeze Warning and Wind Chill
Warning/Advisory for tonight into Saturday morning. See Marine
section for Gale Warning issuance for offshore waters.
&&
.MARINE...Strong cold air advection over the warm waters over the
offshore waters is allowing stronger winds to mix down. Offshore
buoys showing wind gusts of 35 to 38 knots this evening. Will
issue Gale Warning for frequent gusts to gale force for tonight
over the offshore waters. Wind speeds may decrease around 09Z but
will extend warning until 12Z.
&&
.PREVIOUS DISCUSSION... /Issued 517 PM CST Fri Jan 6 2017/
DISCUSSION...See Aviation section for 00Z TAFs.
AVIATION...Stratus deck will remain over the region through the
early evening hours with MVFR ceilings possible along the coast.
Clearing line was advancing southeast out of the Hill Country.
Expect clear skies will be prevalent over South Texas before
midnight. Gusty north winds will continue over the coastal plains
through the night into Saturday morning.
&&
.PRELIMINARY POINT TEMPS/POPS...
Corpus Christi 27 44 30 55 48 / 10 0 0 10 10
Victoria 24 41 25 53 43 / 10 0 0 10 10
Laredo 30 45 31 52 44 / 0 0 0 0 0
Alice 26 44 27 55 44 / 0 0 0 10 10
Rockport 27 43 31 55 51 / 10 0 0 10 10
Cotulla 25 45 27 53 42 / 0 0 0 0 0
Kingsville 27 46 27 56 46 / 10 0 0 10 10
Navy Corpus 30 46 36 55 53 / 10 0 0 10 10
&&
.CRP WATCHES/WARNINGS/ADVISORIES...
TX...Freeze Watch from Saturday evening through Sunday morning For
the following zones: Aransas...Bee...Calhoun...Duval...
Goliad...Jim Wells...Kleberg...La Salle...Live Oak...
McMullen...Nueces...Refugio...San Patricio...Victoria...
Webb.
Freeze Warning until 11 AM CST Saturday For the following zones:
Aransas...Bee...Calhoun...Duval...Goliad...Jim Wells...
Kleberg...La Salle...Live Oak...McMullen...Nueces...
Refugio...San Patricio...Victoria...Webb.
Wind Chill Warning from 3 AM to 9 AM CST Saturday For the
following zones: Aransas...Bee...Calhoun...Duval...Goliad...
Jim Wells...Live Oak...Refugio...San Patricio...Victoria.
Wind Chill Advisory until 3 AM CST Saturday For the following
zones: Aransas...Bee...Calhoun...Duval...Goliad...Jim
Wells...Live Oak...Refugio...San Patricio...Victoria.
Wind Chill Advisory from 9 AM to noon CST Saturday For the
following zones: Aransas...Bee...Calhoun...Duval...Goliad...
Jim Wells...Live Oak...Refugio...San Patricio...Victoria.
Wind Chill Advisory until noon CST Saturday For the following
zones: Kleberg...La Salle...McMullen...Nueces...Webb.
GM...Small Craft Advisory from 6 AM to 6 PM CST Saturday For the
following zones: Waters from Baffin Bay to Port Aransas
from 20 to 60 NM...Waters from Port Aransas to Matagorda
Ship Channel from 20 to 60 NM.
Gale Warning until 6 AM CST Saturday For the following zones:
Waters from Baffin Bay to Port Aransas from 20 to 60 NM...
Waters from Port Aransas to Matagorda Ship Channel from 20
to 60 NM.
Small Craft Advisory until 9 AM CST Saturday For the following
zones: Bays and Waterways from Baffin Bay to Port Aransas...
Bays and Waterways from Port Aransas to Port O'Connor.
Small Craft Advisory until noon CST Saturday For the following
zones: Coastal waters from Baffin Bay to Port Aransas out
20 NM...Coastal waters from Port Aransas to Matagorda Ship
Channel out 20 NM.
&&
TMT/89...SHORT TERMHazardous weather outlook, Jan 6, 2:56 PM CST, 6 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 256 PM CST FRI JAN 6 2017 TXZ229-230-239-242-243-071200- LA SALLE-MCMULLEN-WEBB-KLEBERG-NUECES- 256 PM CST FRI JAN 6 2017 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT A WIND CHILL ADVISORY IS IN EFFECT TONIGHT THROUGH NOON SATURDAY. WIND CHILL READINGS WILL OF 15 TO 25 DEGREES ARE EXPECTED. A FREEZE WARNING IS IN EFFECT FOR ALL SOUTH TEXAS TONIGHT THROUGH MID MORNING SATURDAY AS TEMPERATURES FALL BELOW FREEZING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A WIND CHILL ADVISORY WILL REMAIN IN EFFECT FOR ALL SOUTH TEXAS SATURDAY MORNING. A FREEZE WATCH IS IN EFFECT FOR SATURDAY NIGHT THROUGH MID SUNDAY MORNING. FREEZING TEMPERATURES ARE EXPECTED SATURDAY AND SUNDAY MORNINGS ACROSS MUCH OF INLAND SOUTH TEXAS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. GMZ230-235-250-255-270-275-071200- BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 256 PM CST FRI JAN 6 2017 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT A SMALL CRAFT ADVISORY IS IN EFFECT FOR ALL MARINE AREAS FOR STRONG WINDS AND HAZARDOUS SEAS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR ALL MARINE AREAS UNTIL MID MORNING SATURDAY...FOR THE NEAR SHORE WATERS THROUGH NOON SATURDAY...AND FOR THE OFFSHORE WATERS THROUGH SATURDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. TXZ231>234-240-241-244>247-071200- LIVE OAK-BEE-GOLIAD-VICTORIA-DUVAL-JIM WELLS-SAN PATRICIO-ARANSAS- REFUGIO-CALHOUN- 256 PM CST FRI JAN 6 2017 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT A WIND CHILL ADVISORY IS IN EFFECT THROUGH 3 AM TONIGHT...THEN A WIND CHILL WARNING IS IN EFFECT FROM 3 AM THROUGH 9 AM SATURDAY. WIND CHILL READINGS WILL FALL BETWEEN 15 AND 25 DEGREES TONIGHT...WITH WIND CHILLS FROM 10 TO 15 DEGREES FROM 3 AM TO 9 AM SATURDAY. A FREEZE WARNING IS IN EFFECT FOR ALL SOUTH TEXAS TONIGHT THROUGH MID MORNING SATURDAY AS TEMPERATURES FALL BELOW FREEZING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY AFTER THE WIND CHILL WARNING EXPIRES AT 9 AM SATURDAY...A WIND CHILL ADVISORY WILL REMAIN IN EFFECT THROUGH NOON SATURDAY. A FREEZE WATCH IS IN EFFECT FOR SATURDAY NIGHT AND SUNDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. GW
The office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 6, 9:17 PM CST | Gale Warning | CRP | 9 hr | |
| Jan 7, 9:20 AM CST | Small Craft Advisory | CRP | 100 min | |
| Jan 7, 12:16 PM CST | Freeze Warning | CRP | Aransas, Bee, Calhoun, Duval, Goliad, Jim Wells and 9 more | 22 hr |
Nearby
Small Craft Advisories in Texas, 2017Every small craft advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.